# SDR SWAA2019120939435

- Difficulty date: December 6, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 19,866 hours, 8,740 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H SIDE FORWARD AISLE SECTION ABOUT 45 INCHES EMERGENCY PHOTOLUMINESCENT STRIP NOT GLOWING.         / R&R PHOTOLUMINESCENT STRIP PER AMM.
